RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 1, Pages 127–130 (Mi tmf3143)  

This article is cited in 3 scientific papers (total in 3 papers)

Isolated magnon in a linear ferromagnetic chain

V. P. Yatsishin


Abstract: Linear ferromagnetic chain described by the Heisenberg hamiltonian is considered. It is shown that taking into account the spin excitations together with the dynamics of the lattice in the classical approximation leads to the existence of special type excitations of isolated magnons. Energy and wave function of isolated magnon are found.

Full text: PDF file (458 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:1, 641–643

Received: 05.10.1976

Citation: V. P. Yatsishin, “Isolated magnon in a linear ferromagnetic chain”, TMF, 32:1 (1977), 127–130; Theoret. and Math. Phys., 32:1 (1977), 641–643

Citation in format AMSBIB
\Bibitem{Yat77}
\by V.~P.~Yatsishin
\paper Isolated magnon in a~linear ferromagnetic chain
\jour TMF
\yr 1977
\vol 32
\issue 1
\pages 127--130
\mathnet{http://mi.mathnet.ru/tmf3143}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 1
\pages 641--643
\crossref{https://doi.org/10.1007/BF01041440}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3143
  • http://mi.mathnet.ru/eng/tmf/v32/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gerasimenko, D. Ya. Petrina, “Statistical mechanics of quantum-classical systems. Nonequilibrium systems”, Theoret. and Math. Phys., 42:1 (1980), 58–66  mathnet  crossref  mathscinet  isi
    2. V. P. Yatsishin, “Solitary magnons in a flat system of ferromagnetic chains”, Theoret. and Math. Phys., 42:2 (1980), 187–189  mathnet  crossref  isi
    3. Yu. A. Izyumov, V. M. Laptev, “Magnetoelastic soliton excitation in a quasi-one-dimensional antiferromagnet”, Theoret. and Math. Phys., 51:3 (1982), 611–614  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:148
    Full text:51
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019